Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High fever followed by itchy palms and soles, lack of sleep, no improvement with allegra, hydroxygin hydrochloride. Advise?

A 10 year old boy (Relative of mine) suffering from fever last 7 days -at the begining the fever was even going upto 105 degree. Doctor told it is a viral fever and given amoxycillin for 5 days.From yesterday there is no fever but he is complaining of severe itching of palms and bittom of feet and not slept for even 5 minutes from last night. We had given him Allegra 120 (Fexofenadin) and Avil 25 mg but condition did not improved. Please advise. Two hours back doctor given hi Hydroxygin Hydrochloride 25 mg but the condition not improved.Please advise urgently.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
IN VIRAL FEVERS THERE IS NO NEED OF ANTIBIOTICS
IT TAKES 3 WEEK
BUT NOW CONDITION SEEMS TO BE OF LOW PLATELET COUNT
JUST GO FOR PLATELET COUNT
I AM SUE THAT IT WILL BE LOW
BUT TO INCREASE THEM
GIVE LOTS OF FLUIDS LIKE WATER.GLUCOSE,JUIC,SOUP
THE FREQUENCY SHOULD BE MANY TIMES IN DAY
STRICT RESTR AND USE MASK
TAB MEFTAL SOS
NO OTHER MEDICINE
POST AFTER RESULTS
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor